Skip to main content
Log in

A characterization of a bivariate distribution by the marginal and the conditional distributions of the same component

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. E. J. Gumbel, “Bivariate exponential distributions,”J. Amer. Statist. Ass., Vol. 55 (1960), pp. 698–707.

    Article  MATH  MathSciNet  Google Scholar 

  2. H. Teicher, “On the mixture of distributions,”Ann. Math. Statist., Vol. 31 (1960), pp. 55–73.

    Article  MathSciNet  Google Scholar 

  3. H. Teicher, “Identifiability of mixtures,”Ann. Math. Statist., Vol. 32 (1961), pp. 244–248.

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Part of the work on this paper was carried out while the authors held the fellowship of the Summer Research Institute of the Canadian Mathematical Congress.

About this article

Cite this article

Seshadri, V., Patil, G.P. A characterization of a bivariate distribution by the marginal and the conditional distributions of the same component. Ann Inst Stat Math 15, 215–221 (1963). https://doi.org/10.1007/BF02865919

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02865919

Keywords

Navigation